<< Previous Issue Kyungpook Mathematical Journal (Vol. 57, No. 4)
Kyungpook Mathematical Journal 2017 Vol. 57, No. 4, 537—719
Some Inequalities for Derivatives of Polynomials
Gulshan Singh1
Wali Mohammad Shah2
MSC numbers : 30A10, 30C10, 30C15
Kyungpook Mathematical Journal 2017 Vol. 57, No. 4, 537—543
On Generalised Quasi-ideals in Ordered Ternary Semigroups
Mohammad Yahya Abbasi, Sabahat Ali Khan and Abul Basar
MSC numbers : 20M12, 20N99, 06F99
Kyungpook Mathematical Journal 2017 Vol. 57, No. 4, 545—558
On Graded 2-Absorbing and Graded Weakly 2-Absorbing Primary Ideals
Fatemeh Soheilnia1
Ahmad Yousefian Darani2
MSC numbers : 13A02, 16W50
Kyungpook Mathematical Journal 2017 Vol. 57, No. 4, 559—580
Prime Elements and Irreducible Polynomials over Some Imaginary Quadratic Fields
Patiwat Singthongla and Narakorn Rompurk Kanasri1
Vichian Laohakosol2
MSC numbers : 11R04, 11R09
Kyungpook Mathematical Journal 2017 Vol. 57, No. 4, 581—600
On Semisimple Representations of the Framed $g$-loop Quiver
Jaeyoo Choy
MSC numbers : 14D21, 16G20
Kyungpook Mathematical Journal 2017 Vol. 57, No. 4, 601—612
Coefficient Estimates for Sãlãgean Type $\lambda$-bi-pseudo-starlike Functions
Santosh Joshi1
Sahsene Altinkaya and Sibel Yalçin2
MSC numbers : 30C45, 30C50
Kyungpook Mathematical Journal 2017 Vol. 57, No. 4, 613—621
Operator Inequalities Related to Angular Distances
Davood Afkhami Taba1
Hossein Dehghan2
MSC numbers : 26D15, 47A63
Kyungpook Mathematical Journal 2017 Vol. 57, No. 4, 623—630
On Some Binomial Difference Sequence Spaces
Jian Meng$ and Meimei Song
MSC numbers : 40C05, 40H05, 46B45
Kyungpook Mathematical Journal 2017 Vol. 57, No. 4, 631—640
Oppenheim and Schur Type Inequalities for Khatri-Rao Products of Positive Definite Matrices
Sejong Kim1
Jungjoon Kim2
Hosoo Lee3
MSC numbers : 15A45
Kyungpook Mathematical Journal 2017 Vol. 57, No. 4, 641—649
Numerical Solutions of Third-Order Boundary Value Problems  associated  with Draining and Coating Flows
Jishan Ahmed
MSC numbers : 65L10
Kyungpook Mathematical Journal 2017 Vol. 57, No. 4, 651—665
Some Characterizations of Catenary Rotation Surfaces
Dong-Soo Kim1
Young Ho Kim2
Dae Won Yoon3
MSC numbers : 53A05
Kyungpook Mathematical Journal 2017 Vol. 57, No. 4, 667—676
Generalised Ricci Solitons on Sasakian Manifolds
Mohammed El Amine Mekki and Ahmed Mohammed Cherif
MSC numbers : 53C25, 53C44, 53D10
Kyungpook Mathematical Journal 2017 Vol. 57, No. 4, 677—682
Real Hypersurfaces in the Complex Hyperbolic Quadric with Killing Shape Operator
Imsoon Jeong1
Young Jin Suh2
MSC numbers : 53C40, 53C55
Kyungpook Mathematical Journal 2017 Vol. 57, No. 4, 683—699
Minimum Covering Randic Energy of a Graph
Kunkunadu Nanjundappa Prakasha1
Siva Kota Reddy Polaepalli2
Ismail Naci Cangul3
MSC numbers : 05C50
Kyungpook Mathematical Journal 2017 Vol. 57, No. 4, 701—709
The Intrinsic Topology on a Quandle
Byeorhi Kim1
Yongju Bae and Eun Sup Kim2
MSC numbers : 57M25, 57M27
Kyungpook Mathematical Journal 2017 Vol. 57, No. 4, 711—719

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd